# SDR SWAA2013012812040

- Difficulty date: January 10, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - FLOOR SUPPORT BRACKET CRACKED - AT STA 817 LONG 30 AFT SECTION.  REMOVED AND REPLACED INTERCOSTAL AT STA 817 BULKHEAD ABOVE LONGERON 30 IAW B717 SRM 51-41-05, 51-40-08, 51-20-05
